# SDR SIMA2011343001

- Difficulty date: December 7, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 24,996 hours, 21,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4463 THE CREW REPORTED THE AFT FLIGHT ATTENDANTS FLASHLIGHT WAS MISSING.  THE FLIGHT CREW PLACARD PER MEL 2553.  FOUND FLASHLIGHT IN AIRCRAFT DURING PS CHECK.  RE-INSTALLED IN AFT FLIGHT ATTENDANT LOCATION IAW EMB 140 AMM 33-50-16.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
